# SDR DJFA2006283

- Difficulty date: July 8, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N436LX
- Make and model: Beech 400A
- Aircraft serial: RK279
- Aircraft time: 5,202 hours, 4,409 cycles
- Engine: Pwa JT15D5
- Engine time: 4,032 hours, 3,360 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Arm
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A PREFLIGHT INSPECTION THE CREW DISCOVERED THE LEFT INBOARD THRUST REVERSER ARM BELOW THE FAIRING WAS BROKEN.  MAINTENANCE REPLACED THE THRUST REVERSER ASSEMBLY ON THE NR 1 ENGINE.  NO DISCREPANCIES WERE NOTED DURING GROUND OPERATIONAL AND EMERGENCY STOW CHECKS.  THE HYDRAULIC RESERVOIR WAS SERVICED AND SATISFACTORY LEAK CHECKS WERE PERFORMED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
